Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Some designs for maximal $ (+1,\,-1)$-determinant of order $ n\equiv 2\,({\rm mod}\,4)$


Author: C. H. Yang
Journal: Math. Comp. 20 (1966), 147-148
MSC: Primary 05.25
MathSciNet review: 0188093
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.25

Retrieve articles in all journals with MSC: 05.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1966-0188093-9
PII: S 0025-5718(1966)0188093-9
Article copyright: © Copyright 1966 American Mathematical Society